# SDR SIMA200307004

- Difficulty date: March 6, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE SERVICE DOOR LOWER CENTER SILL FOUND TO BE CORRODED BELOW SRM LIMITS. REMOVED DAMAGED SILL AND INSTALLED NEW IAW EMB STATEMENT IC2003-145/0818 AND EMB SRM, EMB 145/1142 REV 20, CHAPTERS 51-40-02, 51-20-03 AND 51-40-06.  (M)
